# SDR 99ZZZX4209

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9627Q
- Make and model: Cessna 172M
- Aircraft serial: 17265711
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 175400125
- Condition: Leaking
- Location: Exhasut
- Part time: 800 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MUFFLERS ONLY LAST 500 TO 800 HOURS BEFORE EXHAUST STARTS LEAKING AT TAILPIPE JUNCTION TO MUFFLER CAN.  TAILPIPE NEEDS TO BE WELDED INSIDE MUFFLER CAN TO CLOSE CAM JUNCTION.
